# SDR V0XD20150709148

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 19,333 hours, 12,894 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER IS LOOSE.  SECURED SERVICE DOOR STRIKER IAW SRM 51-42-21.  REMOVED & INSTALLED NEW HI-LITES.
